# SDR AALA202406046773

- Difficulty date: May 31, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Heat Exchanger
- Part number: 8102102
- Condition: Inoperative
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: APU BLOWING SMOKE INTO THE CABIN. MAINTENANCE REPLACED TH HEAT EXCHAMGER.
